# SDR M17F2023/023

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 31,459 hours, 12,139 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 141A48001
- Part serial: 19037H2925
- Condition: Cracked
- Location: Zone 200
- Part time: 10,709 hours, 4,531 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED NO 1 LEFT 56101041
